Maintain a healthier lifestyle!
Explore Natural Products recommended by Top Health Experts.
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

I take tretiva 20 mg capsule for acne treatment and I get pain in the joint near leg fingers and hand joint so shall I stop to take that capsule or continue it?

1 Doctor Answered
1. It all depends on how long have you been taking the medicine and how much your acne has reduced 2. If you have joint pains it could be due to the side effect of the medicine but if you are having good improvement in your skin problem it will be inadvisable to stop the medication without the advice of the dermatologist you have to weigh the pros and cons 3. It is better to get a liver function test and lipid profile done if you have been taking for more than 3 months.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.